Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

How is aspartyglucoseaminuria and rheumatoid arthritis treated ?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
I have a daughter with aspartyglucoseaminuria. As a carrier, I have rheumatoid arthritis and now my doctors think I have a metabolic disease as well. I cannot do much activity without losing my breath and getting a very high pulse rate. I also get a lot of chest pain. My heart, lungs, and iron counts are fine. I have very low potassium, but with supplements it is now normal
Posted Fri, 4 May 2012 in Arthritis
Answered by Dr. Sudarshan 3 hours later
Dear Madablom,

Thanks for your query.

I would like to know some more details on your problem to help you better like:

Why your doctors think you have metabolic disease?
Have you undergone any tests?
Do you have any other symptoms apart from breathlessness?
What tests have undergone for heart and lungs?
What is your Age? Current medications?

Breathlessness can be secondary to low potassium or low sodium.

Visit your Physician at earliest.Who will advise you to
Get your electrolytes Na,K done.Get Your ECG and ECHO done.
also get your fasting and postmeal sugar levels done.

Waiting for your response.
Take care.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor